# SDR CALA2024012200179

- Difficulty date: January 21, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737824
- Aircraft serial: 28774
- Aircraft time: 76,795 hours, 27,942 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Relay
- Part number: 1031000001
- Condition: Not Seated
- Location: Ufi
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH CENTER FUEL PUMP LOW PRESSURE LIGHTS CAME ON WITH 13.7 STIL L IN CT R TANK VERIFIED CENTER FUEL PUMP C/BS CLOSED. DURING REMOVAL OF UFI ACCESS PANEL ELECTRICAL ARCING NOTED BETWEEN FASTNERS AND AIRFRAME ACCOMPLISHED INSPECTION OF AREA SURROUNDING UFI REF WDM 28-23-11-910 USING ELECTRIC METER NO DISCREPANCIES NOTED AT THE HANGER. LEFT UFI RAM REPLACED T09901 INITIAL EVALUATION FOUND BOTH UFI'S NOT OPERATIONAL. UPON FURTHER EVALUATION FOUND BOTH POWER SWITCHING RELAYS K09902 AND K09904 NOT SECURE AND MISSING HARDWARE. INSTALLED NEW RELAYS REF WDM 28-23-11. FOUND UFI T09901 RAM GREEN POWER LIGHT INOP. REMOVED AND REPLACED PER AMM 28-22-19-000-801-C1 ALL OPS CHECKS GOOD, LOW PRESSURE LIGHTS EXTINGUISH AS NORMAL. PARTS USED: 19-2820-3-0022,QTY :1 00-0366-3-2338,QTY :1.
